Sutent - stomach enlarge

5 Posts | Page(s): 1 

Sutent - stomach enlarge

by WZB93 on Mon Aug 17, 2009 12:00 AM

Quote | Reply
My dad is taking Sutent (RCC) for almost 10 months. Past couple of months his stomach started to grow and per doctor this is expected. Did any one also had the same symptom and what you did to slow it down or stop it?

Thank you very much.

RE: Sutent - stomach enlarge

by tommyv91 on Wed Aug 19, 2009 12:00 AM

Quote | Reply

I have been on Sutent for 14 cycles do not remember anyone mentioning this side effect. Just did not want you to think you were being ingnored.

please keep us posted all knowledge is useful.

 

regards,

Tom

RE: Sutent - stomach enlarge

by Twiddles on Thu Aug 20, 2009 12:00 AM

Quote | Reply

My husband has been on Sutent for 5 cycles, and he's just now starting to have a lot of stomach complaints.  Indigestion, heartburn, bloating, gas, diarrhea, and sometimes a little nausea.  But the doctor hasn't said his stomach was "enlarged" at this point.  I think Sutent has a lot of gastric side effects, but they're sure worth it because even with these side effects, Dave's quality of life is still good, and this stuff is working!

Blessings,

Nancy

RE: Sutent - stomach enlarge

by Im_Rays_Wife on Thu Aug 20, 2009 12:00 AM

Quote | Reply

 

On 8/20/2009 Twiddles wrote:

My husband has been on Sutent for 5 cycles, and he's just now starting to have a lot of stomach complaints.  Indigestion, heartburn, bloating, gas, diarrhea, and sometimes a little nausea.  But the doctor hasn't said his stomach was "enlarged" at this point.  I think Sutent has a lot of gastric side effects, but they're sure worth it because even with these side effects, Dave's quality of life is still good, and this stuff is working!

Blessings,

Nancy


My Husband has been on Sutent since Jan. and is just now beginning stomach discomfort--same as Nancy's husband.....And I agree, it is worth is for our life together to go on pretty normal....He is falling asleep alot now but still with all the side effects--I thank God he is on it!  

Blessings,

 Karen

 

RE: Sutent - stomach enlarge

by Adnerb on Mon Sep 28, 2009 12:00 AM

Quote | Reply
My husband has been taking for 6 cycles.  He has had trouble with his stomach since the beginning.  It seems like the last week to 10 days his bloating gets really bad.   We are just trying to watch what he eats etc to reduce.   Also, not all cycles seem to be the same.  it's much better now than it was the first 3 cycles, overall.   Thankful to have the drug...and it is working!
5 Posts | Page(s): 1 
Subscribe to this message board discussion

Latest Messages

View More

CancerCompass Survey

If you were considering traveling for cancer treatment, which headline would you find more interesting?

Get $75 for taking a research survey

We care about your feedback. Let us know how we can improve your CancerCompass experience.